# SDR DALA1316970697

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 48,185 hours, 18,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SWITCH INOPERATIVE FOR TESTING EMERGENCY LIGHTS ABOVE 4L  DOOR.  REPLACED SWITCH.  OPS NORMAL.
